Why stop cold turkey? That is certaninly not healthy physically or mentally. Withdrawls can be brutal. I suggest you talk to a doctor.
i guess because i have ran out of meds and cannot get a refill for 4 days. i can buy some acourse but that s another problem. so maybe get the refill then wean
4 days seems like a long time. Have you ever experienced withdrawls before? I can assure you that this is something you'll never want to go through "cold turkey." Please, if you have no where else to go and it gets unbearable, go to the er. Worry about how you will pay for it later.
try to get with a doc that has suboxone. I made a post about these new withdrawal drugs here in the forum.
BTW I detoxed from the same dosage you have going there.... cold turkey (twice, yeah I made a bad choice one day after getting clean for 3 weeks). It was a nightmare, but I got better in 7 days and felt like I was turning the corner after 5.
The depression and anxiety will stick around for awhile, good moods will shine through time to time. I hate to say it, but when it got really bad I went to my local bar and did Jeagermeister shots. I know it isn't the best solution in the world, and I hate hangovers, but at least I slept well (and most of the day haha)
Sometimes the best way to stop worrying about how much your right foot hurts is to stomp on your left one. That way when the left one stops hurting you notice that the right one has healed. Silly but when we are talking about pain pills vs. a stiff drink to ease anxiety..... desperation can come up with some damn silly results.
Anyway, get with a doc and either have him get you some benzos like klonopin, xanax or valium (I peronally hate all of em but they were a godsend the first time I detoxed). I prefer Klonopin.
please look for my post in this forum that has links to local docs that can prescribe the suboxone, it it rumored to alleave all withdrawals symptoms, now if that is true....... is another story. But it is FDA approved and tested.
look up some patient reviewed remedies at www.remedyfind.com I love that site
WELL- STARTERS NO RISK OF FATALITY IN OPIOD WITHDDRAWAL. HOWEVER U WILL FEEL LIKE YOU ARE DYING. WHY IS IT THAT ONLY WHEN YOU RUN OUT IT APPEARS YOU NEED HELP, TILL OTHER RX IS AVAILABLE. CONSIDER THIS A SERIOUS ADDICTION. YOU WILL SOON NOT BE ABLE TO GET ENOUGH THE HYDROCODONE WON'T WORK. ON TO QXYCONTIN ETC..IT GETS BAD- BEING IN MEDICAL FIELD/ AND ADDICTIVE DISEASES-AND RECOVERING ADDICT-BE AWARE OF THIS PROGRESSION!!GO GET DETOXED---
yes, i know already i have a big promlem. i am working hard on it to come clean. will post again with good news only. thanks everyone.
YOU ARE IN MY PRAYERS-SORRY IF MY APPROACH WAS AGRESSIVE, IT MUST BE THIS DISEASE IS HORRIBLE-FEEL FREE TO EMAIL ME ON A PERSONAL NOTE REGARDING YOUR PROGRESS- BLESSINGS-CW
i was addicted to loratabs 10 a day 10.5s for three years and went cold turkey a month ago it was the hardest, and i dint think i could do it .. i would look at the forums and type in loratbs addiction and would read all of these post when i ran out of them and think i can do this but was to weak... the first 1 week was the hardest no sleep i was crawling out of my skin ... i couldn't think of any thing but my pills i would look at the time and say i would be taken them right now and getting my high.... every time i would take them i would think to myself ill quit but not today . iam a hairstylist and have 2 herniated disk and 1 ripped and arthritis in my back ... well i feel wonderful and its the best thing i have ever done ... iam more calmer and not hot tempered .. i was quick to snap and always in a bad mood until i took the pill... any way if you are reading this and want to stop you can do it if i can do it any one can do it .... because this had a strong strong hold on me .. and i couldn't imagine my life with out them now i have all the energy and iam never tired .... and gusee what my pain i deal with it .. unless you have cancer and need opis.... then you can do with out then... any way this is my story.. so good luck to all... you can do it ..
Welcome to the forum this post is a few years old .I would hate to see people miss your post .If you could copy the post and scroll up to the top you will see where it says "post a question" .Start a new thread .I hope to see ya out there ...
There are better ways to detox than sub especailly from hydrocodone. Withdrawl from opiates and hydro can kill you if you have a heart condition like what happened to Jerry Garcia but this is very rare. all the best
hey i think my mom is addicted to loratab 10 i really dont know but she is in denile
You need to do WHATEVER you have to do to get some more pills. Then after you get your refill taper down start off with 7 the 1st week then go down 1 pill a week or something-whatever you feel right doing!! You could go cturkey but you would feel like pure **** for 7 days!! You could go to the ER and they can help ya a little, maybe even give ya a couple of xanax's or something to help. But really NOTHING helps when your coming off of a high amount of Dro's. Sorry but the reality is you need to try to get refill early or "borrow" some hydros from someone. Any questions feel free to ask! I've went through this at least 20 times!! Yeah im an idiot i know!!
hi ladies, this is a really old post and these most of these ppl are not around anymore. try starting your own post.
I was addicted to opiates, whatever would do. Pain pills were the bulk of it. IMMODIUM AD IS AMAZING IT ACTUALLY ACTS ON YOUR OPIOID RECEPTORS IN THE BODILY, HELPING WITH THE DIARRHEA AND EASY THAT BURNING YOU FEEL, ALSO GETS RID OF CRAMPS COMPLETELY. i ALWAYS HAD TO TAKE A DOUBLE DOSE FOR IT TO WORK. sECOND KEEP WATER WITH YOU WHERE EVER YOU GO. DRINK IT UNTIL YOU CANT DRINK ANYMORE, IF YOU DRINK CAFFEINE MAKE SURE YOU KEEP IN YOUR DIET, ONE HABIT AT A TIME FOLKS. WATER DOES AMAZING THINGS FOR YOU. IT WILL HELP TREMENDOUSLY WITH THE HOT AND COLD FLASHES YOULL GET. DONT EXPECT IT TO WORK IMMEDIATELY IT TAKES A DAY OR TWO TO REHYDRATE COMPLETELY, ADDICTS DONT EAT OR DRINK LIKE OR WHAT THEY SHOULD I KNOW FROM EXPERIENCE. THIRD EAT ALL DAY. REALLY FATTEN YOURSELF UP AND KEEP YOUR METABOLISM GOING, EAT HEALTHY THREE TO FIVE MEALS A DAY AND CONSTANTLY SNACK, YOUD BE SUPRISED AT HOW MALNUTRIONED YOU GET OVER TIME TAKING PILLS. THAY AFFECT THE BODY IN WAYS WE STILL DONT UNDERSTAND. FINALLY THE MIND. ITS GONNA BE TOUGH YOU HAVE TO REALLY WANT TO STOP. YOU CANT JUST KNOW YOU NEED TO, YOU HAVE TO REALLY WANT TO CHANGE. IF YOU CANT YOUR MIND TO GET TO THAT POINT GET PROFESSIONAL HELP IMMEDIATELY AS IT COULD BE MORE THAT JUST AN ADDICTION. I AND KNOW ALITTLE ABOUT WHAT IM TALKING ABOUT, IVE DONE IT AND SEEN IT ALL. AND ITS NOT GOOD BECAUSE IM STILL JUST RIGHT UNDER THIRTY. EATING WILL ALSO HELP YOUR ANXIETY AND MOOD SWINGS. DO NOT TAKE OTHER PRESCRIPTION DRUGS TO OVER COME. THE WHOLE IDEA HERE IS TO BUILD WILL POWER AND YOUR MENTALITY BACK TO WHAT IS USED TO BE. i MEAN COME, YOU KNOW WHATS RIGHT AND WRONG. YOUVE BEEN IN A SLUMP FOR SO LONG YOURE LOSING YOUR TRUE IDENTITY, AND YOU HAVE FORGOTTEN WHATS ITS LIKE TO BE YOURSELF, AND WHAT TYPE OF BEAUTIFUL AND POSITIVE PERSON YOU USED TO BE. FOURTH, BE HARD ON YOURSELF, GROUND YOURSELF WHATEVER YOU HAVE TO DO . i HAD A FRIEND WHO I TOLD AND HE WAS THE ONLY ONE IN THE WORLD WHO KNOW MY PROBLEM AND WHEN I WAS FEELING WEAK I CALLED HIME, HE CAME OVER OR TALKED TO ME AND I GOT THROUGH IT. I WAS REAL BAD GUYS, IM TALKING REEEEAAALLL BAD. IF I CAN YOU CAN. WE ARE ALL MADE UP OF THE SAME STUFF. JUST GET YOUR MIND RIGHT, YOURE FAILING YOURSELF AND EVERYONE AROUND YOU OVER TINY LITTLE COLORFUL PILLS. IF YOUR GONNA FAIL AT SOMETHING, MAKE SURE ITS A HIGH GOAL YOUVE SET, THATS THE TYPE OF FAILURE THAT BUILDS CHARACTERS AND MINDS, AND EVEN REALTIONSHIPS. GOOD LUCK ID PRAY FOR YOU, BUT I DONT BELIVE IN FABLES. BUT YOU ARE ALL IN MY HEART AND MIND, AND I WISH I COULD GIVE YOU STRENGTH, BUT YOU WILL LEARN SO MUCH ABOUT YOURSELF, YOU WILL HATE THE WORLD JUST FOR A WHILE. BUT IN THE END YOU WILL HAVE YOURSELF BACK. EMAIL ME IF YOU GUYS NEED SUPPORT SERIOUSLY. ***@****